# SDR ASAA2023082244869

- Difficulty date: August 22, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 40,626 hours, 11,918 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA STA986.5 FLOOR BEAM AT LBL 43 HAS CORROSION AT FASTENER HOLE. GROUNDED - YES. REMOVED CORROSION.ORIGINAL THICKNESS 0.150 IAW B737-800 SRM 53-70-51-0I-1.REMAINING THICKNESS 0.085,REMOVED 0.065.OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1.CUTOUT DAMAGE AND FABRICATED REPAIR STRAP , ANGLE, AND FILLER IAW B737-800 SRM 53-70-51-2R-6 ALTERNATIVE 4.ALODINED IAW B737-800 SRM 51-20-01.PRIMED IAW BOEING SOPM 20-41-02.INSTALLED REPAIR STRAP, ANGLE, AND FILLER IAW B737-800 SRM 53-70-51-2R-6 ALTERNATIVE 4.
